posted on May, 19 2008 @ 01:51 PM
Originally posted by USMC-oorah
I'm having a hard time lifting my fingers.
You say shin splints yet you say you're having a hard time lifting your fingers.
My understanding of shin splints is that the pain is generally in the lower leg and can cause tingling in the associated foot or pain into the knee if
the cause is muscular or ligature over extension/stress.
If this is effecting your hands you may need a re diagnosis looking for other causes such as arthritis, carpel tunnel syndrome, fibromyalgia/
Blood flow is extremely important to the healing process so I don't recommend tightly wrapping the affected area with ace bandages. Yes, it can
provide temporary relief, but on the other hand, it will slow the time required for proper healing.
Try several analgesics to see if one works better than the other for you. No sense in being loopy off of something your doctor prescribed if ordinary
Aspirin 500 mg, or Ibprofin 400 - 600 mg will do the job of reducing the pain and not make your head wonky. You might also want to try Acetaminophen
with Codeine that you can get from the pharmacists without a prescription.
Just keep in mind that medical advice over the internet is worth about as much as you paid for it, not much. Use common sense and see a properly
qualified doctor. And please don't mix your current medication with other pain killers from the pharmacy, it could cause unwanted side effects or an
unintentional over dose that will do more harm than good.
Best of luck, keep us posted.
[edit on 19/5/2008 by anxietydisorder]